# SDR SWAA2016033150440

- Difficulty date: March 8, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 42,242 hours, 24,538 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 311A2683
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG SUPPORT ANGLE CRACKED, ON LOWER SPAR ON STRUT BOX LT SIDE.  R & R ANGLE IAW SRM & DWG.
